On the dimension of divergence sets of dispersive equations

Juan Antonio Barcelo, Jonathan Bennett, Anthony Carbery, Keith M. Rogers

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We refine results of Carleson, Sjogren and Sjolin regarding the pointwise convergence to the initial data of solutions to the Schrodinger equation. We bound the Hausdorff dimension of the sets on which convergence fails. For example, with initial data in, the sets of divergence have dimension at most one.

Original languageEnglish
Pages (from-to)599-622
Number of pages24
JournalMathematische annalen
Volume349
Issue number3
DOIs
Publication statusPublished - Mar 2011

Keywords / Materials (for Non-textual outputs)

  • SCHRODINGER-EQUATION
  • FOURIER-TRANSFORMS
  • POINTWISE CONVERGENCE
  • SPHERICAL AVERAGES
  • BILINEAR APPROACH
  • MAXIMAL OPERATOR
  • INEQUALITIES
  • RESTRICTION
  • MULTIPLIERS

Fingerprint

Dive into the research topics of 'On the dimension of divergence sets of dispersive equations'. Together they form a unique fingerprint.

Cite this